# SDR AALA202509118803

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,123 hours, 29,947 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47147
- Part serial: HB1376
- Condition: Faulted
- Location: Zone 800
- Part time: 44,916 hours, 20,724 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT DECK DOOR WILL NOT OPEN WITH HANDLE ON THE DOOR FROM INSIDE OF THE FLIGHT DECK, IT WILL ONLY OPEN WITH FLIGHT DECK DOOR SWITCH. MAINTENANCE FOUND A FAULT MESSAGE FOR THE BOTTOM STRIKER DUE TO PIN #6 BEING DAMAGED AND REPLACED IT PER AMM 52-51-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
